Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Covering smooth homotopies of orbit spaces


Author: Gerald W. Schwarz
Journal: Bull. Amer. Math. Soc. 83 (1977), 1028-1030
MSC (1970): Primary 57E15, 58C25
DOI: https://doi.org/10.1090/S0002-9904-1977-14363-2
MathSciNet review: 0448400
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E15, 58C25

Retrieve articles in all journals with MSC (1970): 57E15, 58C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14363-2